Die linearen vollkommenen Räume der Funktionentheorie.

Otto Toeplitz

Commentarii mathematici Helvetici (1949)

  • Volume: 23, page 222-242
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Toeplitz, Otto. "Die linearen vollkommenen Räume der Funktionentheorie.." Commentarii mathematici Helvetici 23 (1949): 222-242. <http://eudml.org/doc/138984>.

author = {Toeplitz, Otto},
journal = {Commentarii mathematici Helvetici},
keywords = {Functional analysis},
pages = {222-242},
title = {Die linearen vollkommenen Räume der Funktionentheorie.},
url = {http://eudml.org/doc/138984},
volume = {23},
year = {1949},

AU - Toeplitz, Otto
TI - Die linearen vollkommenen Räume der Funktionentheorie.
JO - Commentarii mathematici Helvetici
PY - 1949
VL - 23
SP - 222
EP - 242
KW - Functional analysis
UR - http://eudml.org/doc/138984
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.